# SDR ASAA2013112096469

- Difficulty date: November 20, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 30,295 hours, 9,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FWD LOWER OVER WING EXIT EMERGENCY LIGHTS ARE INOPERATIVE.  ACFT GROUNDED.  R & R M1694 POWER SUPPLY IAW AMM 33-51-06-960-806.  OPS CHECK GOOD IAW AMM 33-51-06-960-806.
